PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 32, No 1 (2009)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

A remark on Bochner integrability EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Dumitru Popa 1-3
http://dx.doi.org/10.2989/QM.2009.32.1.1.703
Restricted uniform boundedness in Banach spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Olav Nygaard, Märt Põldvere 5-14
http://dx.doi.org/10.2989/QM.2009.32.1.2.704
Stone -Cech compactifications of ditopological texture spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Aysegül Altay Ugur, Murat Diker 15-33
http://dx.doi.org/10.2989/QM.2009.32.1.3.705
On compositeness in multicompositions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Temba Shonhiwa 34-45
http://dx.doi.org/10.2989/QM.2009.32.1.4.706
On the interlacing of zeros of linear combinations of Jacobi polynomials from different sequences EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Kathy Driver, Kerstin Jordaan, Norbert Mbuyi 47-54
http://dx.doi.org/10.2989/QM.2009.32.1.5.707
On almost -algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Mohamed Ali Toumi 55-69
Characterization of vector fields on the Frölicher standard n-simplex, imbedded in Rn, and Hamiltonian formalism on differential spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Patrice P Ntumba, Augustin T Batubenge 71-90
A combinatorial approach for analyzing the number of descendants in increasing trees and related parameters EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Markus Kuba, Alois Panholzer 91-114
http://dx.doi.org/10.2989/QM.2009.32.1.8.710
An answer to a question on the affine bijections on C(X,I) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Zafer Ercan, S&#252leyman &#214nal 115-117
http://dx.doi.org/10.2989/QM.2009.32.1.9.711
A characterization of graphs with disjoint dominating and total dominating sets EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Michael A Henning, Justin Southey 119-129
http://dx.doi.org/10.2989/QM.2009.32.1.10.712
On inessential elements in different Banach algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
D Behrendt, H Raubenheimer 131-138
http://dx.doi.org/10.2989/QM.2009.32.1.11.713


ISSN: 1727-933X
AJOL African Journals Online